# SDR QXEA200603111

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 20,035 hours, 28,923 cycles
- Engine: Pwa PW123D
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YVR FLIGHT NR 2127, BOTH ENGINE MANUAL CAUTION ON TAXI OUT.  MAINTENANCE RESET BETA LOCKOUT.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
